|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||An intuitionistic logic with probabilistic operators||Journal:||Publications de l'Institut Mathematique||Volume:||73||Issue:||87||First page:||31||Last page:||38||Issue Date:||2003||Rank:||M24||ISSN:||0350-1302||URL:||http://elib.mi.sanu.ac.rs/files/journals/publ/93/n087p031.pdf||Abstract:||
A probabilistic extension of intuitionistic logic is introduced. The corresponding completeness and decidability theorems are proven.
|Publisher:||Mathematical Institute of the SASA||Project:||Methods of Mathematical Logic for Decision Support in Real Life Situations|
Show full item record
checked on Mar 27, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.